Discussions that mention relafen

Back Problems board


[QUOTE=deeannek;3462507]Thanks all for your help and support. I am not taking Lyrica but started Mobic about 3 weeks ago and it may be the cause. I hope its something simple as that.


Hmmmm, Dee....I tried Mobic several years ago and my feet didn't swell, but my Eyelids did horribly! They were soo swolllen all around and my eyes were almost barely visible. It started only a couple days after taking it and worsened very quickly. I stopped it completely after 8 days. I went to my pharmacist looking like that LOL and asked him about it & he said to stop taking it immediately. So I told my doc and then he had me try Relafen and the same thing happened with that. Then I ended up needing to put on prednisone. So, this could be another possible cause, who knows. Just wanted to let you of my experience with this med. Let us what your doc thinks today after your appt & I hope it's nothing serious.